MAUDE Adverse Event Report: ARTHREX, INC. TIGHT CURVED SPEAR, FIBERTAK, REUSABLE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. TIGHT CURVED SPEAR, FIBERTAK, REUSABLE; ORTHOPEDIC MANUAL SURG INSTR
Model Number TIGHT CURVED SPEAR, FIBERTAK, REUSABLE
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 26-feb-2026, a sales representative reported via (b)(4) that the ar-3610ctc-2 1.8 knotless fibertak 30-degree curved guide was compromised during insertion of a 1.8 knotless fibertak anchor during a shoulder instability procedure.Guide was placed interarticular, a 1.8mm flexible drill was placed down the guide.The drill was used and removed, a 1.8 knotless fibertak anchor was placed down guide and inserted successfully, the surgeon went to remove the anchor driver, and it was completely stuck within the guide - the stability sleeve was jammed in the proximal end of the guide with no ability to remove the anchor driver.Surgeon cut the anchor out and was able to remove the guide and anchor driver with anchor and sutures still housed within.The surgeon used a new anchor and guide to insert and complete the procedure.This issue was discovered during a case with no patient harm.

Brand Name
TIGHT CURVED SPEAR, FIBERTAK, REUSABLE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24626900
Report Number1220246-2026-01493
Device Sequence Number21132484
Product Code LXH
UDI-Device Identifier00888867354296
UDI-Public(01)00888867354296(11)240516(10)0072414
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIGHT CURVED SPEAR, FIBERTAK, REUSABLE
Device Catalogue NumberAR-3610CTC-2
Device Lot Number0072414
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer07/09/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown